# SDR DALA2015032602385

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON FUSELAGE SKIN OF 0.187" AT UPPER FORWARD CORNER BS 160. FASTENERS WERE REMOVED DAMAGE WAS REMOVED AND REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIG 112.
